advertisement

Childhood Diseases

Question
Posted by: Manky | 2007/05/23

Q.

Rush

My son (17 months) developed a fine rush all over his body and i took him to the doctor(GP) who gave him medication for the rush and said it is just allergy, there was an original Aqueous cream that was also given, after completing the medication and still using the aqueous cream that rush came back, i would like to know whether he should live with that medication or is the something that can help

Expert's Reply

A.

Paediatrician

You need a diagnosis. What kind of rash is this? Go back to your doctor and ask him for a proper diagnosis. Only then will you know what is the proper way to treat this rash.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.